# SDR IPXA10558442

- Difficulty date: January 22, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N527844
- Condition: Corroded
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INTERIOR B/S 613 RBL 24 CARGO TRACK FLANGE CORRODED AT FASTENER HOLE.  REPAIRED SEAT TRACK B/S 590 - B/S 630 RBL 24 IAW SRM 53-00-52-2R.
